# SDR C77A20120905021

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 300
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, PN 170-50263-401, UPPER FLANGE IS CRACKED 0.310" & LOWER FLANGE IS CRACKED 0.260".  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 543242-320 IAW ETD 2012-170-012137 AND EA E175-53-300 REV IR WO 616039.
